It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-30-2005, 12:01 PM   #1
Newbie
(male)
 
Join Date: May 2005
Posts: 8
Andrew21 HB User
Accutane Question

I've been on Accutane for a little over a week and everything is fine. No improvements yet but it's still early.

My lips are really dry but i expected that.

Another thing i didnt expect was the way i feel. I feel like i have no energy and it's 10 times harder to get up in the morning now a days.

Has anyone felt like this? I really dont want to tell the derm this because he might just take me off of it and i'd hate to go through this whole thing again later down the line.

Because acne will always irritate the hell out of my life.

Any thoughts?

 
Sponsors Lightbulb
   
Old 05-30-2005, 12:04 PM   #2
Senior Member
(female)
 
Join Date: May 2005
Posts: 105
Miranda005 HB User
Talking Re: Accutane Question

Hey Andrew

While i was surfing the net for information on accutane, i found a list of side effects, and one of them was a decrease in energy but it's suppost to subside. I would tell your doctor about it, open lines of communication are important when on any treatment, even if its a natural treatment

Miranda

 
Sponsors Lightbulb
   
Old 05-30-2005, 12:08 PM   #3
Junior Member
(male)
 
Join Date: May 2005
Posts: 27
MAD 4 IT! HB User
Re: Accutane Question

Hey Andrew

I'm on my 12 day of tane and i know exactly wot u mean, i feel way more tired after a day at work than i usually did it is one of the side effects unfortunately keep drinking lots and eat well and get sum good hours of sleep!!

hang on in there!!!!

 
Old 05-30-2005, 12:12 PM   #4
Senior Member
(female)
 
Join Date: May 2005
Posts: 105
Miranda005 HB User
Cool Re: Accutane Question

Hey Andrew one more thing

I'm currently using acuzine, it a oral natural skin treatment, I'm only on day 4 but am hopful. I choose to go the natural way even though it takes longer ,but did you know it take the body twice as long to heal itself from any damage done. I'm not trying to discourage you from taking accutane because it has been the only solution for so many people.

I will keep you posted on my results with acuzine

Good luck
hope for the best
Miranda

 
Old 05-30-2005, 12:58 PM   #5
Newbie
(male)
 
Join Date: May 2005
Posts: 8
Andrew21 HB User
Re: Accutane Question

Yeah i took a semester off of school to be on this stuff (thank god). I think i would have failed every class if i had work and school right now. Cant wait to get off this stuff. :-)

Thanks for the responses guys.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
to all accutane users! bimbotica Acne 13 09-05-2011 09:53 AM
after accutane realsad Acne 27 05-21-2010 06:52 PM
La and Al's Accutane Support Group allibear Acne 40 02-25-2006 11:35 AM
accutane questions tony1776 Acne 6 06-18-2005 02:56 PM
Question for Accutane Users harmony6 Acne 6 01-20-2005 04:45 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!